Skip to Content

Has anyone been having hairloss I'm trying to find out as much as I can?

Responses (5)

mitjason 2 Jan 2010

I myself have not experienced hair loss but some drugs can basically make you lose your hair. Are you on any medications?

dugamph 3 Jan 2010

Hairloss while taking Paxil? I've been on it for 8 1/2 years and have never had an issue with hairloss. My libito is totally lost though... =o(

missy2 3 Jan 2010

so was mine .

dugamph 3 Jan 2010

AND THAT IS ONE OF THE MAIN REASON'S I AM TAPERING OFF OF IT! Ooops... stupid caps button got hit... I'm 35 and hope I have not already past my sexual prime!

barbles2413 3 Jan 2010

Hi Happy Sunday I for get do you take thyroud meds? Thyroid issues can make you have noted hair loss. Just a thought hope it helps talk to you soon. Barb

Anonymous 3 Jan 2010

Hey Missy, I am actually a hairdresser and maybe I can help. The top reasons someone loses hair suddenly are, stress, illness and medications used to treat those illnesses, heredity and specifically thyroid or hormone issues. It may be a temporary problem lasting about 12 weeks. I have had pneumonia before and was treated with a powerful antibiotic called biaxin. Both of those things contributed to a temporary but profuse loss of hair. I went to my doctor and he said any hair loss lasting over 12 weeks should be checked by a dermatologist, an endorcinologist or an OB/Gyn. To restimulate hair growth, take a stresstab vitamin supplement with zinc (you can get the store brand equivalent, make sure it is the formula with zinc, it is the same formulation as the hair vitamins only less expensive and you only have to take 1 per day instead of 3 to 9. Take it with a meal, increase your protein intake and brush you hair for 5 minutes everyday or night.

SharR 4 Jan 2010

Only time I ever had noted hair loss is when my thyroid meds needed adjusted. Out of nowhere for no given reason my hair was coming out by the handfuls! Sometimes just a little adjustment means a lot. It is important that you go to a competant enochronologist. He adjusted mine to (I'm not recommeding this dose for you. This is an example to show you how even a small way off can cause you major trouble!) 88mcg and 100mcg synthroid on alternating days.

missy2 4 Jan 2010

i just had blood work 1 month ago every thing was fine i have no thyroid but i take .125mg m-f and .150mg s-s i'm 55 had a partial hysto @ age 32 guess maybe i'm early menapause or pass never had any real symptoms. i did take a drug called vyanse for a few months i am real paranoid about new drugs and i can't remember if it started before the vyanse,i had the hair loss but i know it was going on while i was taking the drug so i titrated off looked on line found a shampoo(FOLICURE PRODUCT LINE) etc. and it was at my local beauty supply store & things seem to be claming down plus my dr. has increased my ativan to 15mg. am and 10 mg, + 100mg of trazodone in the pm for sleep so my stress level is coming down.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

HRT after taking Mircette?

Posted 12 Jan 2010 1 answer

Hi,Do you think spirnolacton is related to hairloss?

Posted 30 Nov 2015 0 answers